Side Effects Of Taking Glauseta (diuretics) For A Long Time?

Illustration of Side Effects Of Taking Glauseta (diuretics) For A Long Time?
Illustration: Side Effects Of Taking Glauseta (diuretics) For A Long Time? health.harvard.edu

Excuse me, I dimas 23 years. I post retinal detachment surgery, after surgery it turns out my eye pressure rose unstable and I was required to take the drug Glauseta (diuretic). Early drinking was indeed cramped but now it’s not. So this is whether this drug for the long term will be dangerous?

1 Answer:

Hello Dimas,


Thank you for asking HealthReplies.com.

Retinal detachment is a condition where the retina is detached from its attachment, it could be due to aging, heredity, high myopia, history of injury or surgery to the eye, and so on. This condition needs to be dealt with immediately so that it does not lead to permanent blindness. The definitive treatment of this condition can be done with surgery (surgery). Many types of operations can be done to overcome this condition, and each has its own potential complications. Therefore, before answering your question, what kind of operation do you have to clarify first?


One of the side effects of retinal detachment surgery is glaucoma, which is an increase in pressure in the eyeball. This condition can also occur due to heredity, aging, myopia or severe hypermetropia, injury to the eye, side effects of medications (such as eye drops that contain steroids), or also because of the influence of certain diseases, such as hypertension, diabetes, and heart disease. Like retinal detachment, glaucoma can cause blindness if not treated properly.


Handling of glaucoma can be done with several therapeutic modalities, including drug administration (such as diuretic asetazolamid as your doctor gives you), laser therapy, filtering surgery, tubal drainage, or MIGS (minimally invasive glaucoma surgery). As long as it is consumed properly as directed by a doctor, consumption of this drug should not cause dangerous side effects. However, in sensitive people, the consumption of this drug can trigger tingling, mental confusion, anorexia, seizures, tingling, weakness, paralysis, allergies, and many other side effects. If you find these side effects after undergoing glaucoma treatment, you should check with your doctor or eye specialist who prescribe it to you right ..


I hope this helps.

: by

Related Question

Blood Spots And Dizziness After Taking Postinor?

Blood Spots And Dizziness After Taking Postinor?

(2 years ago)

night, I am a woman aged 24 years and do not plan to add a baby, I feel confused about getting pregnant or not. first I menstruated on the 14th of February and on the 21st I was in...

Why Is There A Small Lump On The Sole Of The Foot That Keeps Getting More And More?

Why Is There A Small Lump On The Sole Of The Foot That Keeps Getting More And More?

(1 year ago)

Hello. I want to ask why on the soles of my feet there is a small white lump hard when I press it it doesn’t hurt but if you walk in shoes it will hurt. The bumps are getting...

Selection Of Skincare In Pregnant Women Aged 6 Weeks?

Selection Of Skincare In Pregnant Women Aged 6 Weeks?

(1 year ago)

hello I’m 6 weeks pregnant I want to ask if I use 1. nacific toner 2. nature republic aloe vers gel 3. marck powder 4. extra white nive handbody dangerous for my fetus?...

Leave a Reply

Your email address will not be published. Required fields are marked *